Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

graffiti36

Member
  • Total Reviews

    0
  • Content Count

    30
  • Joined

  • Last visited

Community Reputation

0 Neutral

About graffiti36

  • Rank
    Junior Member
  1. So ive finished my first accutane course in the summer... so it has been like 6 months... 4 months later i started having really little pimples that would go away in a day or 2... Now its getting worse.... The pimples actually get a bit swollen ,hurt and sometimes get that yellow head ( not very often). So.... i thought after going all that accutane side effects that i would get rid of acne for life but no... it seems its getting worse... Its like, one pimple goes away and another comes to repl
  2. they arent definitly cysts.... they arent breaking out ...neither swelling I will check with my dermatologist in abouts 2 weeks but i dont think it has anything to do with acne Also, my skin is red because i have them in my back so i had to kind of stretch my skin to photograph them... I am no longer on accutane, finished my course about 2 weeks ago Quick question: Is it possible to accumulate fat on the epidermis?
  3. i had but it doesnt look like scar... its looks like it has a white substance inside im not sure what it is
  4. I have these white tiny things in my skin I dont think its acne .. it looks like fat accumulation or something like that but im not even fat Here is the pic... my mobile phone camera's is really shitty so you can really see what im talking about.. anyway, its those kind of tiny circular like "thing". I have most on my back. i dont think its acne because it never got red. im not sure if this might have something to do with it but i stopped taking accutane 2 weeks ago
  5. the product my derm recommended... its called: apaisac baume levres restructurant
  6. is it normal for symptons to continue for so long after taking accutane?
  7. maybe you should wait some more time everyone is different i would try to help you but im still on accutane and didnt had serious joint pain
  8. derms usually dont prescribe the incorrect dose the formula is 1mg per kg but you can have more or less than that... i started accutane weighting 63 kg and i was taking 30 mg
  9. sometimes... i dont think its caused by accutane though
  10. yes it is dont worry as you may have read in the begginign many people breakout if you are on 2 days only it means its being pretty efective which is a good thing good luck and dont give up
  11. sorry to tell you this but you do need to keep putting sunscreen... my derm told me to forget this summer to have greater results and you after 2 expect to be fully recovered... sadly you wont be... Since you cant still go out in the sun i would advise you to end your course put sunscreen
×